MathSciNet Relay Station
MathSciNet bibliographic data
MR2781932 20G40 (05C25 11B75 20D60 20F65)
Helfgott, H. A. Growth in ${\rm SL}\sb 3(\Bbb Z/p\Bbb Z)$. J. Eur. Math. Soc. (JEMS) 13 (2011), no. 3, 761–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement